Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis

Some remarks on the distributional Jacobian

created on 01 May 2001
modified by delellis on 03 May 2011

[BibTeX]

Published Paper

Inserted: 1 may 2001
Last Updated: 3 may 2011

Journal: Nonlinear Analysis: Theory, Methods and Applications
Volume: 53
Pages: 1101-1114
Year: 2003

Abstract:

In this paper we prove a strong coarea-type formula and a chain rule for distributional Jacobians of some classes of maps and we point out a connection with the two formulas. In particular we give a partial answer to a question arisen by Jerrard and Soner in 9.

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Keywords: distributional Jacobians, BnV functions, coarea formula, chain rule

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1